MathSciNet Relay Station
MathSciNet bibliographic data
MR291172 (45 #266) 14J15
Iskovskih, V. A.; Manin, Ju. I. Three-dimensional quartics and counterexamples to the Lüroth problem. (Russian) Mat. Sb. (N.S.) 86(128) (1971), 140–166.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement